Napron X

Active Ingredient(s): Naproxen
Category: Anti-Inflammatory



Napron X Overview

Naproxen (brand names: Aleve, Naprosyn, and many others) is a nonsteroidal anti-inflammatory drug (NSAID) of the propionic acid class (the same class as ibuprofen) that relieves pain, fever, swelling, and stiffness.[5][6] It is a nonselective COX inhibitor, usually sold as the sodium salt. It is available in both an immediate release and extended release formulation. Naproxen is generally safe for use by breastfeeding mothers. Common adverse effects of naproxen...

Read more Napron X Details
Details May Include Instructions, Side Effects, Interactions, Etc. Drug monograph is from Wikipedia. All text is available under the terms of the GFDL (GNU Free Documentation License). Source: en.wikipedia.org/wiki/Naproxen

Recent Napron X Forums:

Be the first to start a discussion about this drug.

Possible Dosages for this and Related Drugs:

Naproxen
  • Suspension: 125mg/5ml, 25mg/ml
  • Tablet: 200mg, 220mg, 250mg, 275mg, 375mg, 500mg, 550mg
  • Tablet, Delayed Release: 375mg, 500mg
  • Tablet, Extended Release: 375mg, 500mg, 550mg, 750mg
  • Tablet, Modified-Release : 412.5mg, 550mg
Note: Above list includes dosages for all drugs with the same combination of active ingredients.

Other drugs which contain Naproxen or a similar ingredient: (19 results)






Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 22 January 2019.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA